# SDR 4DPA2024081100001

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N950JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 38,816 hours, 31,142 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 0020BN4
- Part serial: 599
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EICAS MSG SPS 2 INOP & STICK PUSHER FAIL APPEARED CLIMBING THROUGH FL270ISH. RAN QRH AFTER FOLLOWING QRH STEP TO PUSH OUT THE STALL PROTECTION 2 WE GOT ANOTHER MASTER CAUTION FOR SPS1-2 INOP. CONSULTED WITH MAINTENANCE AND RETURNED TO DAL. CORR ACTION R&R'D SPS COMPUTER AND SPS CONTROL PANEL OPS TEST GOOD. SPS COMPUTER (PART OFF: 0020BN4, SERIAL OFF: 599) (PART ON: 0020BN4, SERIAL ON: 1449) STALL PROTECTION PANEL (PART OFF: 145-34172-407, SERIAL OFF: 1456368265)(PART ON: 145-34172-403, SERIAL ON: 145564).
